Alert archive / Minnesota / Tornado Warnings in 2010
Tornado Warning 106, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Aug 7, 2010, 7:28 PM CDT for Otter Tail County, Minnesota. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2010, 7:28 PM CDT (00:28 UTC)
- Expired
- Aug 7, 2010, 8:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
County Otter Tail County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 151 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 7:30 PM CDT | FUNNEL CLOUD | 2 Ne Rothsay, MN | WALL CLOUD WITH DEVELOPING FUNNEL. |
| Aug 7, 7:33 PM CDT | TORNADO 0 | 3 Ne Rothsay, MN | A BRIEF TORNADO TOUCHDOWN OCCURRED IN AN OPEN FIELD. NO SIGNIFICANT DAMAGE WAS OBSERVED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 5:27 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.5 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1824 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1960 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
206
WFUS53 KFGF 080028
TORFGF
MNC111-080130-
/O.NEW.KFGF.TO.W.0106.100808T0028Z-100808T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
728 PM CDT SAT AUG 7 2010
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* TORNADO WARNING FOR...
OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
* UNTIL 830 PM CDT
* AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
LOCATED 2 MILES SOUTHWEST OF ERHARD...OR 13 MILES NORTH OF FERGUS
FALLS...MOVING TO THE NORTHEAST AT 35 MPH.
* THE TORNADIC STORM WILL BE NEAR...
PELICAN RAPIDS...UNDERWOOD AND EDWARDS AROUND 735 PM CDT.
LAKE LIDA AND MAPLEWOOD STATE PARK AROUND 740 PM CDT.
BATTLE LAKE...PHELPS AND DUNVILLA AROUND 745 PM CDT.
URBANK...STAR LAKE AND CLITHERALL AROUND 750 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE AMOR...VINING...RICHVILLE...OTTERTAIL AND PERHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE HOME...A
VEHICLE...OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4663 9617 4671 9617 4672 9552 4611 9548
4611 9626 4663 9628
TIME...MOT...LOC 0028Z 244DEG 34KT 4647 9611
$$
HOPKINS2 follow-up statements
659
WWUS53 KFGF 080101
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
801 PM CDT SAT AUG 7 2010
MNC111-080130-
/O.CON.KFGF.TO.W.0106.000000T0000Z-100808T0130Z/
OTTER TAIL MN-
801 PM CDT SAT AUG 7 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL OTTER TAIL COUNTY
IN WEST CENTRAL MINNESOTA UNTIL 830 PM CDT...
AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES NORTHWEST
OF STAR LAKE...OR 18 MILES SOUTH OF DETROIT LAKES...MOVING TO THE
NORTHEAST AT 40 MPH.
THE TORNADIC STORM WILL BE NEAR...
VINING...VERGAS AND DENT AROUND 810 PM CDT.
RICHVILLE AND OTTERTAIL AROUND 815 PM CDT.
PERHAM AROUND 820 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE BIG MCDONALD LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4671 9617 4672 9555 4671 9552 4611 9548
4611 9616
TIME...MOT...LOC 0101Z 244DEG 34KT 4656 9586
$$
HOPKINS834
WWUS53 KFGF 080127
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
827 PM CDT SAT AUG 7 2010
MNC111-080136-
/O.EXP.KFGF.TO.W.0106.000000T0000Z-100808T0130Z/
OTTER TAIL MN-
827 PM CDT SAT AUG 7 2010
...THE TORNADO WARNING FOR CENTRAL OTTER TAIL COUNTY IN WEST CENTRAL
MINNESOTA WILL EXPIRE AT 830 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 100 AM CDT.
REMEMBER...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN OTTERTAIL
AND WADENA COUNTIES UNTIL 845 PM CDT.
LAT...LON 4671 9617 4672 9555 4671 9552 4611 9548
4611 9616
TIME...MOT...LOC 0126Z 244DEG 34KT 4661 9554
$$
HOPKINSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Aug 7, 2:48 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Aug 7, 2:48 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
248 PM CDT SAT AUG 7 2010
.SHORT TERM [TONIGHT - TUE]...
THE MAIN CHALLENGE CONTINUES TO BE SEVERE THUNDERSTORM AND HEAVY
RAIN/FLASH FLOODING POTENTIAL FOR LATE THIS AFTERNOON THROUGH THIS
EVENING. THE 12Z GFS / 12Z GEM / 12Z ECMWF ARE ALL IN PRETTY GOOD
AGREEMENT WITH LOCATION OF PCPN AND THE WARM FRONT FOR THE 0-12
HOUR TIME PERIOD...BUT THE 12Z NAM IS A DRIER AND FARTHER OUTLIER
SOLUTION. THEREFORE...LEANED ON A BLEND OF THE GFS/GEM/ECMWF. THEN
BEGAN LEANING ON A BLEND OF THE GFS/NAM/ECMWF SUNDAY INTO TUESDAY.
THE PREVIOUS FORECAST WAS STILL IN GOOD SHAPE...SO ONLY MADE SOME
SMALL CHANGES.
AT 20Z...A BROAD LOW PRESSURE SYSTEM IS CURRENTLY CENTERED NEAR
THE CENTRAL ND/SD BORDER. THE ASSOCIATED WARM FRONT EXTENDS EAST
THROUGH WEST CENTRAL AND CENTRAL MN. THERE IS ALSO A WEAK TROUGH
EXTENDING NORTH THROUGH CENTRAL ND TO A LOW PRESSURE SYSTEM IN
CENTRAL SASKATCHEWAN. THE NOSE OF A JET STREAM IS MAKING ITS WAY
INTO CENTRAL SD FROM WYOMING...AND IS EXPECTED TO REACH A SPEED OF
70-80 KNTS BY 00Z JUST SOUTH OF THE FORECAST AREA. THE LOW
PRESSURE SYSTEM...COMBINED WITH SUFFICIENT HEATING THIS AFTERNOON
AND HIGH DEW POINTS IN THE UPPER 60S TO LOW 70S...IS EXPECTED TO
PRODUCE THUNDERSTORMS ACROSS THE NORTHERN PLAINS THROUGH AT LEAST
THIS EVENING. SOME THUNDERSTORMS COULD BE SEVERE.
THE MAIN FOCUS FOR THUNDERSTORMS IS WEST CENTRAL MN...WHICH WILL
BE IN THE VICINITY OF THE WARM FRONT...HAVE THE GREATEST
INSTABILITY (2000-3500 J/KG)...HAVE THE GREATEST DEEP LAYER SHEAR
(35-50 KNTS)...AND BE TAPPING INTO THE BEST 850 MILLIBAR MOISTURE
TRANSPORT. PWATS WILL BE NEAR 1.75-1.9 INCHES. WEST CENTRAL MN
HAS HAD A LOT OF RAIN THE LAST 30 DAYS...SO IT COULD BE PRONE TO
FLASH FLOODING IF IT RECEIVES HEAVY RAIN FROM TRAINING
THUNDERSTORMS...AS IT PROBABLY WILL WITH THE THUNDERSTORMS THROUGH
THIS EVENING. HENCE...THERE IS A FLASH FLOOD WATCH OUT EAST OF THE
VALLEY FOR PARTS OF WEST CENTRAL MN. LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAIN WILL BE THE MAIN THREATS WITH ANY STORMS.
L0W LEVEL SHEAR IS NOT OVERLY IMPRESSIVE...BUT WITH A FRONT IN
THIS AREA...THERE COULD BE AN ISOLATED TORNADO OR TWO.
ANOTHER FOCUS FOR THUNDERSTORMS...SOME OF WHICH COULD BE
SEVERE...IS AN AREA STRETCHING FROM THE SOUTHERN AND CENTRAL
VALLEY TO THE NORTHWESTERN VALLEY AND EASTERN DEVILS LAKE BASIN.
THIS IS AN AREA THAT WILL BE IN THE VICINITY OF THE WEAK TROUGH
EXTENDING TO THE CANADIAN LOW PRESSURE SYSTEM. THIS AREA COULD SEE
MODERATE INSTABILITY (1000-2500 J/KG)...SUFFICIENT DEEP LAYER SHEAR
(30-40 KNTS)...AND PWATS NEAR 1.5 INCHES. THE MAIN THREATS WITH
THESE STORMS SHOULD BE LARGE HAIL...DAMAGING WINDS...AND MODERATE
TO BRIEFLY HEAVY RAIN.
MOST OF ANY STORMS SHOULD DIMINISH BY MIDNIGHT...BUT A FEW STORMS
COULD LINGER...MOSTLY WELL EAST OF THE VALLEY.
SUNDAY...A WEAK TROUGH OF LOW PRESSURE WILL BE OVER THE NORTHERN
PLAINS. EASTERN ND AND NORTHWESTERN AND WEST MN WILL LIKELY GET
SOME GOOD WARMING WITH TEMPERATURES REACHING NEAR 90 DEGREES AND
DEW POINTS IN THE MID 60S TO LOW 70S. THIS SHOULD RESULT IN SOME
DECENT INSTABILITY...SO SOME THUNDERSTORMS ARE POSSIBLE IF THE CAP
BREAKS IN THE AFTERNOON AND EVENING.
MONDAY-TUESDAY...ANOTHER LOW PRESSURE SYSTEM WILL MOVE INTO THE
NORTHERN PLAINS...PROVING MORE OPPORTUNITY FOR RAIN SHOWERS AND
THUNDERSTORMS. MOST OF THE ACTIVITY SHOULD HOLD OFF UNTIL MONDAY
NIGHT AND TUESDAY. PWATS APPEAR TO APPROACH 2 INCHES...SO HEAVY
RAIN IS A POSSIBILITY. TEMPERATURES ON MONDAY AND TUESDAY SHOULD
BE VERY WARM...BUT TUESDAY COULD BE COOLER DEPENDING ON CLOUD
COVER FROM THE PCPN.
.LONG TERM [TUE NIGHT - FRI]...
GUIDANCE GUIDANCE INDICATING WE MAY BE TRENDING TO A LESS ACTIVE AND
SOMEWHAT COOLER REGIME BY THE END OF THE UPCOMING WEEK/WEEKEND.
CONVECTION MAY VERY WELL BE ONGOING AS THE PERIOD BEGINS UNDER SW
FLOW WITH PERIODIC SHORT WAVES MOVING THROUGH. ASIDE FROM SLIGHT
DIFFERENCES IN TIMING...MODELS ARE IN AGREEMENT DRIVING A COLD FRONT
THROUGH FORECAST AREA LATE FRIDAY OR FRIDAY NIGHT...KEPT POPS ACTIVE
OVER EASTERN ZONES DURING THIS TIME...WHILE OPTING FOR DRY
CONDITIONS VALLEY WEST. LOOK FOR CHANGE TO NW FLOW SATURDAY FOR THE
ENTIRE REGION...ACCOMPANIED BY A DRY FCST AND TEMPS A TAD BELOW
AVERAGE.
&&
.AVIATION...
THUNDER CHANCES REFLECTED AT ALL LOCATIONS WITH CB MENTION
INITIALLY...FOLLOWED BY EITHER PREVAILING/TEMPO TSRA THIS EVENING
INTO TONIGHT. GUSTS TOWARD 20KT MENTIONED IN AND ARD TSRA WITH CIGS
TYPICALLY HOLDING AT VFR. FOG MENTION FOR KBJI LATE OVERNIGHT AFTER
RAIN ENDS SINCE ANTECEDENT PCPN AMTS SHOULD BE HIGHEST OVER THIS
REGION.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR MNZ024-027-028-
030>032-040.
&&
GROCHOCINSKI/WJBHazardous weather outlook, Aug 7, 4:47 AM CDT, 14 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 447 AM CDT SAT AUG 7 2010 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-081200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 447 AM CDT SAT AUG 7 2010 ...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE REGION... ...FLASH FLOOD WATCH ACROSS A PORTION OF WEST CENTRAL MINNESOTA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE THROUGH MAINLY THE SOUTHERN AREAS DURING THE MORNING HOURS. ISOLATED LARGE HAIL IS POSSIBLE...BUT MUCH OF THIS ACTIVITY WILL REMAIN WEAK. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED THIS AFTERNOON ACROSS MUCH OF THE REGION. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS ALL BUT THE ROSEAU AND BAUDETTE AREA. LARGE HAIL...STRONG WIND GUSTS...AND ISOLATED TORNADOES WILL BE POSSIBLE. THE HIGHEST SEVERE WEATHER PROBABILITIES EXIST ACROSS THE SOUTHERN RED RIVER VALLEY INTO WEST CENTRAL MINNESOTA. HEAVY RAINFALL IN A SHORT PERIOD OF TIME IS HIGHLY PROBABLE ACROSS PARTS OF WEST CENTRAL MINNESOTA. LAKE LEVELS AND SOIL MOISTURE ARE UNUSUALLY HIGH FOR THIS TIME OF YEAR DUE TO RECENT HEAVY RAINFALL. ADDITIONAL HEAVY RAINFALL WILL LIKELY RESULT IN RAPID RUNOFF AND PRODUCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE SUNDAY THROUGH FRIDAY PERIOD WILL REMAIN ACTIVE WITH MULTIPLE CHANCES FOR THUNDERSTORMS. IT IS LIKELY THERE WILL BE AT LEAST A COUPLE SEVERE WEATHER EVENTS DURING THIS TIMEFRAME. IN ADDITION...HEAVY RAINFALL MAY BECOME A CONCERN WITH MULTIPLE EVENTS OCCURRING SO CLOSE TOGETHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. TG
In the hours before
Local storm report, Aug 7, 6:25 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
625 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM FUNNEL CLOUD 5 SE WAHPETON 46.22N 96.54W
08/07/2010 WILKIN MN EMERGENCY MNGR
FUNNEL CLOUD
&&
ETLocal storm report, Aug 7, 6:26 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
626 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TORNADO 3 W CAMPBELL 46.10N 96.47W
08/07/2010 WILKIN MN TRAINED SPOTTER
&&
ETLocal storm report, Aug 7, 6:27 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
627 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TORNADO 3 WNW TENNEY 46.06N 96.51W
08/07/2010 WILKIN MN STORM CHASER
&&
BRAMERLocal storm report, Aug 7, 6:29 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
629 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TORNADO 8 S WAHPETON 46.16N 96.61W
08/07/2010 RICHLAND ND TRAINED SPOTTER
1N TYLER
&&
ETLocal storm report, Aug 7, 6:41 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
641 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM FUNNEL CLOUD 9 S FERGUS FALLS 46.15N 96.07W
08/07/2010 OTTER TAIL MN TRAINED SPOTTER
&&
ETLocal storm report, Aug 7, 7:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
723 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 7 S WAHPETON 46.17N 96.61W
08/07/2010 RICHLAND ND PUBLIC
POWERLINES DOWN AND DEBRIS CARRIED INTO A FIELD PER
SPOTTER REPORT NEAR TYLER.
&&
G2/DKThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:04 PM CDT | Tornado Warning | FGF | Otter Tail | 56 min |
| Aug 7, 7:05 PM CDT | Flash Flood Warning | FGF | Otter Tail, Wilkin | 12 hr |
| Aug 7, 7:46 PM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 59 min |
| Aug 7, 7:57 PM CDT | Tornado Warning | FGF | Grant | 23 min |
| Aug 7, 8:42 PM CDT | Tornado Warning | FGF | Becker, Hubbard, Otter Tail, Wadena | 63 min |
Nearby
Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.